Jump to content

Antipsychotic withdrawals heightening effects of other meds?


Recommended Posts

Bjeck

I'm almost finished tapering off my chlorpormazine and I'm finding I feel more drowsy, or I don't know a better way to describe it than "***** up" from my other meds. Sleep meds, mood stabilizer, and a ketamine nasal spray.

 

I know withdrawals cause cognition problems but it's hard to reconcile that with the feeling of having more stuff in your system. I haven't added anything else to my drug cocktail really.

 

Has anyone else experienced this?

2013- Placed on 300mg buproprion, 100mg chlorpormazine

2019- Tapered to 50mg chlorpromazine 

5/2019- Went down to 150mg bupropion 

6/2019- Stopped taking bupropion 

11/2019- Chlorpormazine reinstated to 100mg

12/2019- Started Lamotrigine 100mg

10/2020- Started daily Ketamine Spray 60mg

3/2020-4/2021- Chlorpormazine taper 100mg-1.25mg

Link to post
Share on other sites
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy